# SDR DL757070370

- Difficulty date: April 25, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 70,228 hours, 34,889 cycles
- Engine: Pwa PW2037
- Engine time: 19,681 hours, 8,087 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 726004417
- Part serial: 728781
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

DURING TAXI, NR 2 ENG OCCURRED A TAILPIPE MAX EGT REACHED 796 FOR 7 SECONDS.  FUEL CTRL JUST PREV REPLACED SUSP BAD, ENG CHG IN PROGRESS.  REPLACED NR 2 ENG ON TRANS 6T103.
